Calculus of Variations and Geometric Measure Theory

W. Borrelli - R. Carlone - L. Tentarelli

A note on the Dirac operator with Kirchoff-type vertex conditions on noncompact metric graphs

created by borrelli on 21 May 2020
modified by tentarelli on 07 Jul 2022


Published Paper

Inserted: 21 may 2020
Last Updated: 7 jul 2022

Journal: Springer INdAM Series
Volume: 42
Pages: 81-104
Year: 2021
Doi: 10.1007/978-3-030-60453-0

ArXiv: 1902.00012 PDF

Volume "Mathematical Challenges of Zero-Range Physics".


In this note we present some properties of the Dirac operator on noncompact metric graphs with Kirchoff-type vertex conditions. In particular, we discuss the specific features of the spectrum of the operator and, finally, we give some further details on the associated quadratic form (and on the form domain).